One Integer Point on Some Elliptic Curve to Have Rank 1
Main Article Content
Abstract
Walsh proved a necessary condition for some curves of the form y2 = x3-px, with p is a prime, to have Mordell - Weil rank 1. In this paper, we extend Walsh's result to show that some curves have Mordell-Weil rank 1.
Downloads
Article Details
Section

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
How to Cite
References
H. Daghigh & S. Didari. On the elliptic curves of the curves of the form y^2=x^3-pqx. Iranian Journal of Mathematical Sciences and Informatics, 10(2)(2015), 77-86. https://arxiv.org/pdf/2401.00215
P. G. Walsh, Maximal ranks and integer points on a family of elliptic curves, to appear in Glasnik Mat.
H. J.Silverman & T. J.Tate, Rational Points on Elliptic Curves.Springer, Second Edition(2015). https://link.springer.com/book/10.1007/978-3-319-18588-0
H. Sankari and A. Abdo, On Polynomial Solution of Pell'sEquation, Journal of Mathematics, Volume 2021.
https://ideas.repec.org/a/hin/jimath/5379284.html
H. Sankari and A. Abdo, The polynomial solutions of Quadratic Diophantine Equations X^2-p(t)Y^2 +2K(t)X+2p(t)L(t)Y=0Journal of Mathematics, Volume 2021.
https://www.academia.edu/165236619/On Polynomial Solutions of Pell's Equation
R.J.S.Mina & B.J.Bacania.Elliptic curves of type y^2=x^3-3pqx having ranks zero and one, 17(1)(2023), 67-76.
https://mjms.upm.edu.my/fullpaper/2023-March-17-1/J.%20B.%20Bacani-67-76.pdf
S.W.Kim .Ranks of elliptic curves y^2=x^3±4px. International Jounal of algebra, 9(5)(2015), 205-211.
https://www.m-hikari.com/ija/ija-2015/ija-5-8-2015/p/kimIJA5-8-2015.pdf